Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for excedrin migraine

My name is Skye. I m 18 years old. I took a single dose of Mucinex Maximum Strength around 4 because i have a horrible cold at the moment and then took a single dose of two Excedrin Migraine around 6:30 because I had a migraine, obviously. I m normally really cautious when it comes to taking more than one type of medicine in a certain period of time. I usually wait till it says on the medicine directions that it would safe to take another dose of that medicine, that way I know it has taken it s course for the most part. Only then would I take anything else. I didn t check the time before I took the Excedrin until i started feeling very tired almost like i was going to pass out i have become very out of it, disoriented, not necessarily confused though. My entire body is numb, and it s almost as if I m in a haze... I m just a little worried about the interaction between these medicines. or if it could possibly be something else. I do also have rheumatoid arthritis and today my neck was bothering me which has happened before. When it happened before it got to the point where it was moving out of place causing ti to pinch nerves and such which in turn caused numbness but it was never anything like this. at the moment i don t feel any pain though.
Sat, 24 Oct 2015
Report Abuse
Neurologist 's  Response
I read your question carefully and I understand your concern.

Looking at that description of symptoms I do not think that they are related to Excedrin, those are not typical side effects of excedrin components (aspirin, acetaminophen, caffeine) and the dose of two tablets is not an excessive one.
Mucinex maximum strength may cause some sedation and dizziness but it's a rare side effect, so I don't think it that likely, at least not alone.
I think your cold as well as the neck problems were the most probable origin of your symptoms. So I wouldn't advise any extra measures apart from rest and hydration which applies to any cold case.

I hope you get better soon.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for excedrin migraine

I read your question carefully and I understand your concern. Looking at that description of symptoms I do not think that they are related to Excedrin, those are not typical side effects of excedrin components (aspirin, acetaminophen, caffeine) and the dose of two tablets is not an excessive one. Mucinex maximum strength may cause some sedation and dizziness but it s a rare side effect, so I don t think it that likely, at least not alone. I think your cold as well as the neck problems were the most probable origin of your symptoms. So I wouldn t advise any extra measures apart from rest and hydration which applies to any cold case. I hope you get better soon.